Items where Author is "Yang, Quan-Hui"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleKiss, Sándor and Sándor, Csaba and Yang, Quan-Hui (2019) On minimal additive complements of integers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 162. pp. 344-353. ISSN 0097-3165 Kiss Z., Sándor and Sándor, Csaba and Yang, Quan-Hui (2018) On generalized Stanley sequences. Acta Mathematica Hungarica, 154 (2). pp. 501-510. ISSN 0236-5294 Sándor, Csaba and Yang, Quan-Hui (2018) On some properties of representation functions related to the Erdős-Turan conjecture. EUROPEAN JOURNAL OF COMBINATORICS, 71. pp. 222-228. ISSN 0195-6698 Sándor, Csaba and Yang, Quan-Hui (2017) A lower bound of Ruzsa’s number related to the Erdős–Turán conjecture. ACTA ARITHMETICA, 180 (2). pp. 161-169. ISSN 0065-1036 |